- Research Article
- Open Access
Projection iterative approximations for a new class of general random implicit quasi-variational inequalities
Journal of Inequalities and Applications volume 2006, Article number: 81261 (2006)
We introduce a class of projection-contraction methods for solving a class of general random implicit quasi-variational inequalities with random multivalued mappings in Hilbert spaces, construct some random iterative algorithms, and give some existence theorems of random solutions for this class of general random implicit quasi-variational inequalities. We also discuss the convergence and stability of a new perturbed Ishikawa iterative algorithm for solving a class of generalized random nonlinear implicit quasi-variational inequalities involving random single-valued mappings. The results presented in this paper improve and extend the earlier and recent results.
Agarwal RP, Huang N-J, Cho YJ: Generalized nonlinear mixed implicit quasi-variational inclusions with set-valued mappings. Journal of Inequalities and Applications 2002,7(6):807–828. 10.1155/S1025583402000425
Bharucha-Reid AT: Random Integral Equations. Academic Press, New York; 1972:xiii+267.
Chang SS: Fixed Point. Theory and Applications. Chongqing, Chongqing; 1984.
Chang SS: Variational Inequality and Complementarity Problem Theory with Applications. Shanghai Scientific and Technological Literature, Shanghai; 1991.
Chang SS, Huang N-J: Generalized random multivalued quasi-complementarity problems. Indian Journal of Mathematics 1993,35(3):305–320.
Chang SS, Huang N-J: Random generalized set-valued quasi-complementarity problems. Acta Mathematicae Applicatae Sinica 1993, 16: 396–405.
Chang SS, Zhu YG: Problems concerning a class of random variational inequalities and random quasivariational inequalities. Journal of Mathematical Research and Exposition 1989,9(3):385–393.
Cho YJ, Huang N-J, Kang SM: Random generalized set-valued strongly nonlinear implicit quasi-variational inequalities. Journal of Inequalities and Applications 2000,5(5):515–531. 10.1155/S1025583400000308
Cho YJ, Shim SH, Huang N-J, Kang SM: Generalized strongly nonlinear implicit quasi-variational inequalities for fuzzy mappings. In Set Valued Mappings with Applications in Nonlinear Analysis, Ser. Math. Anal. Appl.. Volume 4. Taylor & Francis, London; 2002:63–77.
Ding XP: Generalized quasi-variational-like inclusions with nonconvex functionals. Applied Mathematics and Computation 2001,122(3):267–282. 10.1016/S0096-3003(00)00027-8
Ganguly A, Wadhwa K: On random variational inequalities. Journal of Mathematical Analysis and Applications 1997,206(1):315–321. 10.1006/jmaa.1997.5194
Himmelberg CJ: Measurable relations. Fundamenta Mathematicae 1975, 87: 53–72.
Huang N-J: On the generalized implicit quasivariational inequalities. Journal of Mathematical Analysis and Applications 1997,216(1):197–210. 10.1006/jmaa.1997.5671
Huang N-J: Random generalized nonlinear variational inclusions for random fuzzy mappings. Fuzzy Sets and Systems 1999,105(3):437–444. 10.1016/S0165-0114(97)00222-4
Huang N-J, Cho YJ: Random completely generalized set-valued implicit quasi-variational inequalities. Positivity 1999,3(3):201–213. 10.1023/A:1009784323320
Huang N-J, Long X, Cho YJ: Random completely generalized nonlinear variational inclusions with non-compact valued random mappings. Bulletin of the Korean Mathematical Society 1997,34(4):603–615.
Lan H-Y, Huang N-J, Cho YJ: A new method for nonlinear variational inequalities with multi-valued mappings. Archives of Inequalities and Applications 2004,2(1):73–84.
Lan H-Y, Kim JK, Huang N-J: On the generalized nonlinear quasi-variational inclusions involving non-monotone set-valued mappings. Nonlinear Functional Analysis and Applications 2004,9(3):451–465.
Noor MA, Elsanousi SA: Iterative algorithms for random variational inequalities. Panamerican Mathematical Journal 1993,3(1):39–50.
Siddiqi AH, Ansari QH: Strongly nonlinear quasivariational inequalities. Journal of Mathematical Analysis and Applications 1990,149(2):444–450. 10.1016/0022-247X(90)90054-J
Toskos CP, Padgett WJ: Random Integral Equation with Applications in Life Sciences and Engineering. Academic Press, New York; 1974.
Verma RU: A class of projection-contraction methods applied to monotone variational inequalities. Applied Mathematics Letters 2000,13(8):55–62. 10.1016/S0893-9659(00)00096-3
Weng XL: Fixed point iteration for local strictly pseudo-contractive mapping. Proceedings of the American Mathematical Society 1991,113(3):727–731. 10.1090/S0002-9939-1991-1086345-8
Yuan X-Z, Luo X, Li G: Random approximations and fixed point theorems. Journal of Approximation Theory 1996,84(2):172–187. 10.1006/jath.1996.0014
Zhou HY, Cho YJ, Kang SM: Iterative approximations for solutions of nonlinear equations involving non-self-mappings. Journal of Inequalities and Applications 2001,6(6):577–597. 10.1155/S1025583401000352
About this article
Cite this article
Lan, HY. Projection iterative approximations for a new class of general random implicit quasi-variational inequalities. J Inequal Appl 2006, 81261 (2006). https://doi.org/10.1155/JIA/2006/81261
- Hilbert Space
- Recent Result
- Iterative Algorithm
- Existence Theorem
- Multivalued Mapping